Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

how much benedryl do I give my 6month old who just had shots?

Our doctor said to give my daughter a bit of benedryl after her shots.. but she didn't say how much and it doesn't say on box...

Answer Question
 
staciepi

Asked by staciepi at 1:38 PM on Dec. 31, 2010 in Babies (0-12 months)

Level 15 (2,019 Credits)
Answers (24)
  • Never heard of giving babies benedryl after their shots. I was always told give them Tylenol before & after their shots.
    xxlilmomma09

    Answer by xxlilmomma09 at 1:39 PM on Dec. 31, 2010

  • I never used Benadryl, I only used infant Tylenol or store brand (acetaminophen) drops per directions on box.

    ILovemyPaulie

    Answer by ILovemyPaulie at 1:40 PM on Dec. 31, 2010

  • zero benadryl

    baby tylenol

    switch doctors!
    fiatpax

    Answer by fiatpax at 1:43 PM on Dec. 31, 2010

  • Infant Tylenol is MORE than sufficient! The reason this information is NOT on the box for a 6 month old is because it is NOT recommended!! If your pediatrician says it's "okay," then you need to call him/her and CLARIFY this information!!
    LoriKeet

    Answer by LoriKeet at 1:43 PM on Dec. 31, 2010

  • We just left and she and the nurse said that its was fine.. don't wanna give it to her and have her be out of it!!!! so Tylenol is that the reg Tylenol...
    staciepi

    Comment by staciepi (original poster) at 1:46 PM on Dec. 31, 2010

  • I heard its bad to give tylenol after shots! look it up
    Patience909

    Answer by Patience909 at 1:51 PM on Dec. 31, 2010

  • call your doctor. And you give a baby INFANT"S tylenol not regular tylenol. Just call the doctor and get the dosing you need.
    tntmom1027

    Answer by tntmom1027 at 1:56 PM on Dec. 31, 2010

  • I agree--no tylenol. Call a pharmacist and ask how much benadryl, but I honestly would avoid anything that might mask a reaction.
    charlottej

    Answer by charlottej at 1:56 PM on Dec. 31, 2010

  • OMG I'm scared for this baby! Ignore us and call the doctor back ASAP!!
    butterflyblue19

    Answer by butterflyblue19 at 1:59 PM on Dec. 31, 2010

  • She had these same shotss a month ago and hada big red rash around the area she has extremely sensitive skin. This time we knew we have to give her something. Called the pharmacy they said its up to me she can have up to 1/2 of a tsp
    staciepi

    Comment by staciepi (original poster) at 2:00 PM on Dec. 31, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN